# SDR ARWA981119

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CENTER WING REAR SPAR LOWER CAP CRACKED BETWEEN FASTENERS STA 857 LBL 37, 51, 61 LT W/W.  STOP DRILLED CRACKS AND INSTALLED DOUBLERS PER DRAWING NR 98-013 ON 8110-3 DATED SEPT 22, 1998 UNDER WORK ORDER NR 1300.
